# SDR ABXA010679

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 52,865 hours, 27,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: ABXN890
- Condition: Discharged
- Location: Cabin
- Part time: 808 hours, 548 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE DIM.  REPLACED EMERGENCY LIGHT BATTERY AND RELAY ASSEMBLY.  OPS CHECKED GOOD IAW DC-8 MM 33-50-01-2-0001.
